American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 137 found      Go to page: 1 2 3 4 > >>

[1] Edward Bierstone, Sergio Da Silva, Pierre D. Milman and Franklin Vera Pacheco. Desingularization by blowings-up avoiding simple normal crossings. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sam Payne. Topology of nonarchimedean analytic spaces and relations to complex algebraic geometry. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] D. Drusvyatskiy and M. Larsson. Approximating functions on stratified sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Chris Kottke and Richard B. Melrose. Generalized blow-up of corners and fiber products. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[5] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc. 27 (2014) 929-952.
Abstract, references, and article information   
View Article: PDF

[6] Krzysztof Kurdyka and Stanisław Spodzieja. Separation of real algebraic sets and the {\L}ojasiewicz exponent. Proc. Amer. Math. Soc. 142 (2014) 3089-3102.
Abstract, references, and article information   
View Article: PDF

[7] Jen-Chieh Hsiao, Karl Schwede and Wenliang Zhang. Cartier modules on toric varieties. Trans. Amer. Math. Soc. 366 (2014) 1773-1795.
Abstract, references, and article information   
View Article: PDF

[8] Bernd Bank, Marc Giusti and Joos Heintz. Point searching in real singularcomplete intersection varieties: algorithms of intrinsic complexity. Math. Comp. 83 (2014) 873-897.
Abstract, references, and article information   
View Article: PDF

[9] Ivan Cheltsov and Constantin Shramov. Five embeddings of one simple group. Trans. Amer. Math. Soc. 366 (2014) 1289-1331.
Abstract, references, and article information   
View Article: PDF

[10] Michaël Balan. Multiplicity on a Richardson variety in a cominuscule $G/P$. Trans. Amer. Math. Soc. 365 (2013) 3971-3986.
Abstract, references, and article information   
View Article: PDF

[11] Bernd Bank, Marc Giusti and Joos Heintz. Polar, bipolar and copolar varieties: Real solving of algebraic varieties with intrinsic complexity. Contemporary Mathematics 604 (2013) 55-70.
Book volume table of contents   
View Article: PDF

[12] António Araújo and Orlando Neto. Limits of tangents of quasi-ordinary hypersurfaces. Proc. Amer. Math. Soc. 141 (2013) 1-11.
Abstract, references, and article information   
View Article: PDF

[13] Alexandre Fernandes and Maria Ruas. Rigidity of bi-Lipschitz equivalence of weighted homogeneous function-germs in the plane. Proc. Amer. Math. Soc. 141 (2013) 1125-1133.
Abstract, references, and article information   
View Article: PDF

[14] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[15] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[16] Shunsuke Takagi. A subadditivity formula for multiplier ideals associated to log pairs. Proc. Amer. Math. Soc. 141 (2013) 93-102.
Abstract, references, and article information   
View Article: PDF

[17] Nero Budur, Pedro D. González-Pérez and Manuel González Villa. Log canonical thresholds of quasi-ordinary hypersurface singularities. Proc. Amer. Math. Soc. 140 (2012) 4075-4083.
Abstract, references, and article information   
View Article: PDF

[18] Yu Xie. Formulas for the multiplicity of graded algebras. Trans. Amer. Math. Soc. 364 (2012) 4085-4106.
Abstract, references, and article information   
View Article: PDF

[19] June Huh. Milnor numbers of projective hypersurfaces and the chromatic polynomial of graphs. J. Amer. Math. Soc. 25 (2012) 907-927.
Abstract, references, and article information   
View Article: PDF

[20] Mamuka Shubladze. Singularities with critical locus a complete intersection and transversal type $A_1$. Contemporary Mathematics 569 (2012) 193-202.
Book volume table of contents   
View Article: PDF

[21] Carlos Galindo and Francisco Monserrat. Finite families of plane valuations: value semigroup, graded algebra and Poincar\'{e} series. Contemporary Mathematics 566 (2012) 189-212.
Book volume table of contents   
View Article: PDF

[22] Nero Budur. Singularity invariants related to Milnor fibers: survey. Contemporary Mathematics 566 (2012) 161-187.
Book volume table of contents   
View Article: PDF

[23] Nobuo Hara. F-blowups of F-regular surface singularities. Proc. Amer. Math. Soc. 140 (2012) 2215-2226.
Abstract, references, and article information   
View Article: PDF

[24] Karl Schwede. A note on discreteness of $F$-jumping numbers. Proc. Amer. Math. Soc. 139 (2011) 3895-3901. MR 2823035.
Abstract, references, and article information   
View Article: PDF

[25] Karl Schwede. Test ideals in non-$\mathbb{Q}$-Gorenstein rings. Trans. Amer. Math. Soc. 363 (2011) 5925-5941. MR 2817415.
Abstract, references, and article information   
View Article: PDF

[26] Margherita Barile, Dominique Bernardi, Alexander Borisov and Jean-Michel Kantor. On empty lattice simplices in dimension 4. Proc. Amer. Math. Soc. 139 (2011) 4247-4253. MR 2823070.
Abstract, references, and article information   
View Article: PDF

[27] Ann Lemahieu and Lise Van Proeyen. Monodromy conjecture for nondegenerate surface singularities. Trans. Amer. Math. Soc. 363 (2011) 4801-4829. MR 2806692.
Abstract, references, and article information   
View Article: PDF

[28] Tarmo Järvilehto. Jumping numbers of a simple complete ideal in a two-dimensional regular local ring. Memoirs of the AMS 214 (2011) MR 2856648.
Book volume table of contents   

[29] Phạm Tiến Sơn. The Łojasiewicz exponent of a continuous subanalytic function at an isolated zero. Proc. Amer. Math. Soc. 139 (2011) 1-9. MR 2729065.
Abstract, references, and article information   
View Article: PDF

[30] Franz-Viktor Kuhlmann. Elimination of ramification I: The generalized stability theorem. Trans. Amer. Math. Soc. 362 (2010) 5697-5727. MR 2661493.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 137 found      Go to page: 1 2 3 4 > >>